Post-topical steroid hypopigmentation

@Questforcure

you have provided very nice information. You would have also mentioned about the adverse effects when stopped the uses within course of duration or suddenly discontinuing these steroids.

I have very bad experience. I was applying 'Dovobet - Betamethasone dipropionate, Calcipotriol monohydrate' cream and gel and due to travelling, missed some days. My P spread in multi- fold in overnight. Also, due to excessive use the skin became dark black as if it burned! Same with betamethasone based medicines.

Finally, patient-clinician rapport is also critically important to ensure not just adherence to the prescribed therapeutic regimen but also to ensure post-treatment surveillance. A lack of a multi-tier care provider model in Zambia means that cancer patients routinely see their oncologists for even relatively banal non-oncologic care. For example, in the case of AB, gout was diagnosed incidentally during radiotherapy and a nonsteroidal anti-inflammatory drug (NSAID) was prescribed by her clinical oncologist. This level of medical commitment cements the therapeutic relationship despite the wait time challenges considered routine in the sub-Saharan medical system.

The next major time I remember having problems, was a holiday with friends in my early twenties. It was abroad this time and I had started to realise that I had to be more careful than most people in the sun. I had a sunscreen (I ca n’t remember what type or how strong it was).  There were two things that happened this time. Firstly I noticed my inability to sweat and  how it effected my body, my legs would swell quite drastically and I would feel very over heated to the point of being panicked.  Nobody else was effected at all (it was an october holiday to spain , so I know it would not be drastically hot then). Secondly the rash I had had in the past, which I now decided must be prickly heat came back.  Bizarrely It appeared on areas of skin that were covered by clothes and only through dark cloth. I know this because I had borrowed a black and white striped costume on the insistence of my friend, who thought I should be able to enjoy a swim etc. I had the rash in stripes over my body. It was very painful!

Post-topical steroid hypopigmentation

post-topical steroid hypopigmentation

Media:

post-topical steroid hypopigmentation

http://buy-steroids.org